- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 351619, 11 pages
The Upwind Finite Volume Element Method for Two-Dimensional Burgers Equation
School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China
Received 15 October 2012; Accepted 8 January 2013
Academic Editor: Xiaodi Li
Copyright © 2013 Qing Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- C. A. J. Fletcher, Computational Techniques for Fluid Dynamics 1, Springer, Berlin, Germany, 2nd edition, 1991.
- E. D. de Goede and J. H. M. ten Thije Boonkkamp, “Vectorization of the odd-even hopscotch scheme and the alternating direction implicit scheme for the two-dimensional Burgers equations,” SIAM Journal on Scientific and Statistical Computing, vol. 11, no. 2, pp. 354–367, 1990.
- J. F. Lu, B. L. Zhang, and T. Xu, “AGE method for two-dimensional Burgers equation and parallel computing,” Chinese Journal of Computational Physics, vol. 15, pp. 225–233, 1998.
- R. H. Li, Z. Y. Chen, and W. Wu, Generalized Difference Methods for Differential Equations: Numerical Analysis of Finite Volume Methods, CRC, Boca Raton, Fla, USA, 2000.
- Z. Q. Cai and S. McCormick, “On the accuracy of the finite volume element method for diffusion equations on composite grids,” SIAM Journal on Numerical Analysis, vol. 27, no. 3, pp. 636–655, 1990.
- Z. Q. Cai, J. Mandel, and S. McCormick, “The finite volume element method for diffusion equations on general triangulations,” SIAM Journal on Numerical Analysis, vol. 28, no. 2, pp. 392–402, 1991.
- Z. Q. Cai, “On the finite volume element method,” Numerische Mathematik, vol. 58, no. 7, pp. 713–735, 1991.
- R. Ewing, R. Lazarov, and Y. Lin, “Finite volume element approximations of nonlocal reactive flows in porous media,” Numerical Methods for Partial Differential Equations, vol. 16, no. 3, pp. 285–311, 2000.
- T. Zhang, H. Zhong, and J. Zhao, “A full discrete two-grid finite-volume method for a nonlinear parabolic problem,” International Journal of Computer Mathematics, vol. 88, no. 8, pp. 1644–1663, 2011.
- T. Zhang, “The semidiscrete finite volume element method for nonlinear convection-diffusion problem,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7546–7556, 2011.
- D. Liang, “Upwind generalized difference schemes for convection-diffusion equations,” Acta Mathematicae Applicatae Sinica, vol. 13, no. 4, pp. 456–466, 1990.
- D. Liang, “A kind of upwind schemes for convection diffusion equations,” Mathematica Numerica Sinica, vol. 13, pp. 133–141, 1991.
- R. Scholz, “Optimal -estimates for a mixed finite element method for second order elliptic and parabolic problems,” Calcolo, vol. 20, no. 3, pp. 355–377, 1983.